# SDR SWAA2013072218392

- Difficulty date: July 16, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 68,445 hours, 57,751 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG WW BEADED WEB CRACKED AT STATION 663, BETWEEN LBL 25-LBL 45.  REPAIRED WEB IAW EA.
